# SDR SWAA2018120427283

- Difficulty date: November 30, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 16,794 hours, 7,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 4175A5600
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT SIGN MISSING.  R&R LIGHT ASSEMBLY PER AMM.
